doi: 10.3934/dcdss.2022124
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Solitary waves of singularly perturbed generalized KdV equation with high order nonlinearity

1. 

Department of Mathematics, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

2. 

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho, South Africa

3. 

Samara National Research University, Moskovskoye Shosse 34, Samara, 443086, Russia

* Corresponding author: Lijun Zhang

Received  February 2022 Revised  March 2022 Early access May 2022

The paper is concerned on solitary waves for singularly perturbed generalized KdV equation with high order nonlinear terms. We firstly give the phase portraits of system related to the unperturbed equation under various cases by theory of planar dynamical system. Then by using geometric singular perturbation theory and Melnikov's method, the existence of solitary wave solutions of generalized KdV equations with high order nonlinear terms is established. It is proven that some solitary wave solutions with particular wave speeds will persist under small perturbations.

Citation: Jundong Wang, Lijun Zhang, Elena Shchepakina, Vladimir Sobolev. Solitary waves of singularly perturbed generalized KdV equation with high order nonlinearity. Discrete and Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2022124
References:
[1]

A. Biswas, 1-soliton solution of the $K(m, n)$ equation with generalized evolution, Phys. Lett. A, 372 (2008), 4601-4602.  doi: 10.1016/j.physleta.2008.05.002.

[2]

A. ChenL. Guo and X. Deng, Existence of solitary waves and periodic waves for a perturbed generalized BBM equation, J. Differ. Equ., 261 (2016), 5324-5349.  doi: 10.1016/j.jde.2016.08.003.

[3]

A. ChenL. Guo and W. Huang, Existence of kink waves and periodic waves for a perturbed defocusing mKdV equation, Qual. Theory Dyn. Syst., 17 (2018), 495-517.  doi: 10.1007/s12346-017-0249-9.

[4]

G. Derks and S. van Gils, On the uniqueness of traveling waves in perturbed Korteveg-de Vries equations, Japan J. Indust. Appl. Math., 10 (1993), 413-430.  doi: 10.1007/BF03167282.

[5]

Z. DuJ. Li and X. Li, The existence of solitary wave solutions of delayed Camassa-Holm equation via a geometric approach, J. Funct. Anal., 275 (2018), 988-1007.  doi: 10.1016/j.jfa.2018.05.005.

[6]

Z. Du and Q. Qi, The dynamics of traveling waves for a nonlinear Belousov-Zhabotinskii system, J. Differ. Equ., 269 (2020), 7214-7230.  doi: 10.1016/j.jde.2020.05.033.

[7]

X. Fan and L. Tian, The existence of solitary waves of singularly perturbed mKdV-KS equation, Chaos Solitons Fractals, 26 (2005), 1111-1118.  doi: 10.1016/j.chaos.2005.02.014.

[8]

N. Fenichel, Geometric singular perturbation theory for ordinary differential equations, J. Differ. Equ., 31 (1979), 53-98.  doi: 10.1016/0022-0396(79)90152-9.

[9]

L. Guo and Y. Zhao, Existence of periodic waves for a perturbed quintic BBM equation, Discrete Cont. Dyn. Sys., 40 (2020), 4689-4703.  doi: 10.3934/dcds.2020198.

[10]

M. Han, Bifurcation Theory of Limit Cycles, Science press, Beijing, 2017.

[11]

D. J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal and on a new type of long stationary waves, Phi. Mag., 39 (1895), 422-443.  doi: 10.1080/14786449508620739.

[12]

T. Ogawa, Traveling wave solutions to a perturbed Korteweg-de Vries equation, Hiroshima Math. J., 24 (1994), 401-422. 

[13]

P. Rosenau and J. M. Hyman, Compactons: Solitons with finite wavelength, Phys. Rev. Lett., 70 (1993), 564-567. 

[14]

X. Sun, Y. Zeng and P. Yu, Analysis and simulation of periodic and solitary waves in nonlinear dispersive-dissipative solids, Commun. Nonlinear Sci. Numer. Simul., 102 (2021), Paper No. 105921, 13 pp. doi: 10.1016/j.cnsns.2021.105921.

[15]

Y. TangW. XuJ. Shen and L. Gao, Persistence of solitary wave solutions of singularly perturbed Gardner equation, Chaos Solit. Fract., 37 (2008), 532-538.  doi: 10.1016/j.chaos.2006.09.044.

[16]

J. Wang, M. Yuen and L. Zhang, Persistence of solitary wave solutions to a singularly perturbed generalized mKdV equation, Appl. Math. Lett., 124 (2022), Paper No. 107668, 7 pp. doi: 10.1016/j.aml.2021.107668.

[17]

Y. XuZ. Du and L. Wei, Geometric singular perturbation method to the existence and asymptotic behavior of traveling waves for a generalized Burgers-KdV equation, Nonlinear Dyn., 83 (2016), 65-73.  doi: 10.1007/s11071-015-2309-5.

[18]

W. YanZ. Liu and Y. Liang, Existence of solitary waves and periodic waves to a perturbed generalized KdV equation, Math. Model. Anal., 19 (2014), 537-555.  doi: 10.3846/13926292.2014.960016.

[19]

L. Zhang, M. Han, M. Zhang and C. M. Khalique, A new type of solitary wave solution of the mKdV equation under singular perturbations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 30 (2020), 2050162, 14 pp. doi: 10.1142/S021812742050162X.

[20]

L. ZhangJ. WangE. Shchepakina and V. Sobolev, New type of solitary wave solution with coexisting crest and trough for a perturbed wave equation, Nonlinear Dyn., 106 (2021), 3479-3493. 

[21]

Z. Zhao, Solitary waves of the generalized KdV equation with distributed delays, J. Math. Anal. Appl., 344 (2008), 32-41.  doi: 10.1016/j.jmaa.2008.02.036.

[22]

Z. Zhao and Y. Xu, Solitary waves for Korteweg-de-Vries equation with small delay, J. Math. Anal. Appl., 368 (2010), 43-53.  doi: 10.1016/j.jmaa.2010.02.014.

[23]

K. ZhuY. WuZ. Yu and J. Shen, New solitary wave solutions in a perturbed generalized BBM equation, Nonlinear Dyn., 97 (2019), 2413-2423. 

show all references

References:
[1]

A. Biswas, 1-soliton solution of the $K(m, n)$ equation with generalized evolution, Phys. Lett. A, 372 (2008), 4601-4602.  doi: 10.1016/j.physleta.2008.05.002.

[2]

A. ChenL. Guo and X. Deng, Existence of solitary waves and periodic waves for a perturbed generalized BBM equation, J. Differ. Equ., 261 (2016), 5324-5349.  doi: 10.1016/j.jde.2016.08.003.

[3]

A. ChenL. Guo and W. Huang, Existence of kink waves and periodic waves for a perturbed defocusing mKdV equation, Qual. Theory Dyn. Syst., 17 (2018), 495-517.  doi: 10.1007/s12346-017-0249-9.

[4]

G. Derks and S. van Gils, On the uniqueness of traveling waves in perturbed Korteveg-de Vries equations, Japan J. Indust. Appl. Math., 10 (1993), 413-430.  doi: 10.1007/BF03167282.

[5]

Z. DuJ. Li and X. Li, The existence of solitary wave solutions of delayed Camassa-Holm equation via a geometric approach, J. Funct. Anal., 275 (2018), 988-1007.  doi: 10.1016/j.jfa.2018.05.005.

[6]

Z. Du and Q. Qi, The dynamics of traveling waves for a nonlinear Belousov-Zhabotinskii system, J. Differ. Equ., 269 (2020), 7214-7230.  doi: 10.1016/j.jde.2020.05.033.

[7]

X. Fan and L. Tian, The existence of solitary waves of singularly perturbed mKdV-KS equation, Chaos Solitons Fractals, 26 (2005), 1111-1118.  doi: 10.1016/j.chaos.2005.02.014.

[8]

N. Fenichel, Geometric singular perturbation theory for ordinary differential equations, J. Differ. Equ., 31 (1979), 53-98.  doi: 10.1016/0022-0396(79)90152-9.

[9]

L. Guo and Y. Zhao, Existence of periodic waves for a perturbed quintic BBM equation, Discrete Cont. Dyn. Sys., 40 (2020), 4689-4703.  doi: 10.3934/dcds.2020198.

[10]

M. Han, Bifurcation Theory of Limit Cycles, Science press, Beijing, 2017.

[11]

D. J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal and on a new type of long stationary waves, Phi. Mag., 39 (1895), 422-443.  doi: 10.1080/14786449508620739.

[12]

T. Ogawa, Traveling wave solutions to a perturbed Korteweg-de Vries equation, Hiroshima Math. J., 24 (1994), 401-422. 

[13]

P. Rosenau and J. M. Hyman, Compactons: Solitons with finite wavelength, Phys. Rev. Lett., 70 (1993), 564-567. 

[14]

X. Sun, Y. Zeng and P. Yu, Analysis and simulation of periodic and solitary waves in nonlinear dispersive-dissipative solids, Commun. Nonlinear Sci. Numer. Simul., 102 (2021), Paper No. 105921, 13 pp. doi: 10.1016/j.cnsns.2021.105921.

[15]

Y. TangW. XuJ. Shen and L. Gao, Persistence of solitary wave solutions of singularly perturbed Gardner equation, Chaos Solit. Fract., 37 (2008), 532-538.  doi: 10.1016/j.chaos.2006.09.044.

[16]

J. Wang, M. Yuen and L. Zhang, Persistence of solitary wave solutions to a singularly perturbed generalized mKdV equation, Appl. Math. Lett., 124 (2022), Paper No. 107668, 7 pp. doi: 10.1016/j.aml.2021.107668.

[17]

Y. XuZ. Du and L. Wei, Geometric singular perturbation method to the existence and asymptotic behavior of traveling waves for a generalized Burgers-KdV equation, Nonlinear Dyn., 83 (2016), 65-73.  doi: 10.1007/s11071-015-2309-5.

[18]

W. YanZ. Liu and Y. Liang, Existence of solitary waves and periodic waves to a perturbed generalized KdV equation, Math. Model. Anal., 19 (2014), 537-555.  doi: 10.3846/13926292.2014.960016.

[19]

L. Zhang, M. Han, M. Zhang and C. M. Khalique, A new type of solitary wave solution of the mKdV equation under singular perturbations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 30 (2020), 2050162, 14 pp. doi: 10.1142/S021812742050162X.

[20]

L. ZhangJ. WangE. Shchepakina and V. Sobolev, New type of solitary wave solution with coexisting crest and trough for a perturbed wave equation, Nonlinear Dyn., 106 (2021), 3479-3493. 

[21]

Z. Zhao, Solitary waves of the generalized KdV equation with distributed delays, J. Math. Anal. Appl., 344 (2008), 32-41.  doi: 10.1016/j.jmaa.2008.02.036.

[22]

Z. Zhao and Y. Xu, Solitary waves for Korteweg-de-Vries equation with small delay, J. Math. Anal. Appl., 368 (2010), 43-53.  doi: 10.1016/j.jmaa.2010.02.014.

[23]

K. ZhuY. WuZ. Yu and J. Shen, New solitary wave solutions in a perturbed generalized BBM equation, Nonlinear Dyn., 97 (2019), 2413-2423. 

Figure 1.  Phase portraits of system (10) for the case when $ n>m $, $ m $ and $ n $ are even
Figure 2.  Phase portraits of system (10) in the case $ n>m $, $ m $ and $ n $ are odd
Figure 3.  The bifurcation phase portraits of system (10) in the case $ n>m $, $ m $ is even and $ n $ is odd
Figure 4.  Phase portraits of system (10) in the case $ n>m $, $ m $ is odd and $ n $ is even
Figure 5.  Phase portraits of system (10) in the case $ m>n $, $ m $ and $ n $ are even
Figure 6.  Phase portraits of system (10) in the case $ m>n $, $ m $ and $ n $ are odd with $ n>1 $
Figure 7.  Phase portraits of system (10) in the case $ m>n $, $ m $ is odd and $ n $ is even
Figure 8.  Phase portraits of system (10) in the case $ m>n $, $ m $ is even and $ n>1 $ is odd
[1]

Aiyong Chen, Chi Zhang, Wentao Huang. Limit speed of traveling wave solutions for the perturbed generalized KdV equation. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022048

[2]

Annie Millet, Svetlana Roudenko. Generalized KdV equation subject to a stochastic perturbation. Discrete and Continuous Dynamical Systems - B, 2018, 23 (3) : 1177-1198. doi: 10.3934/dcdsb.2018147

[3]

Y. A. Li, P. J. Olver. Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system I. Compactions and peakons. Discrete and Continuous Dynamical Systems, 1997, 3 (3) : 419-432. doi: 10.3934/dcds.1997.3.419

[4]

Feifei Cheng, Ji Li. Geometric singular perturbation analysis of Degasperis-Procesi equation with distributed delay. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 967-985. doi: 10.3934/dcds.2020305

[5]

Y. A. Li, P. J. Olver. Convergence of solitary-wave solutions in a perturbed bi-hamiltonian dynamical system ii. complex analytic behavior and convergence to non-analytic solutions. Discrete and Continuous Dynamical Systems, 1998, 4 (1) : 159-191. doi: 10.3934/dcds.1998.4.159

[6]

John Boyd. Strongly nonlinear perturbation theory for solitary waves and bions. Evolution Equations and Control Theory, 2019, 8 (1) : 1-29. doi: 10.3934/eect.2019001

[7]

Shengfu Deng. Generalized multi-hump wave solutions of Kdv-Kdv system of Boussinesq equations. Discrete and Continuous Dynamical Systems, 2019, 39 (7) : 3671-3716. doi: 10.3934/dcds.2019150

[8]

Ilona Gucwa, Peter Szmolyan. Geometric singular perturbation analysis of an autocatalator model. Discrete and Continuous Dynamical Systems - S, 2009, 2 (4) : 783-806. doi: 10.3934/dcdss.2009.2.783

[9]

Rui Liu. Several new types of solitary wave solutions for the generalized Camassa-Holm-Degasperis-Procesi equation. Communications on Pure and Applied Analysis, 2010, 9 (1) : 77-90. doi: 10.3934/cpaa.2010.9.77

[10]

Jong-Shenq Guo, Ying-Chih Lin. Traveling wave solution for a lattice dynamical system with convolution type nonlinearity. Discrete and Continuous Dynamical Systems, 2012, 32 (1) : 101-124. doi: 10.3934/dcds.2012.32.101

[11]

Na An, Chaobao Huang, Xijun Yu. Error analysis of discontinuous Galerkin method for the time fractional KdV equation with weak singularity solution. Discrete and Continuous Dynamical Systems - B, 2020, 25 (1) : 321-334. doi: 10.3934/dcdsb.2019185

[12]

Shi Jin, Dongsheng Yin. Computational high frequency wave diffraction by a corner via the Liouville equation and geometric theory of diffraction. Kinetic and Related Models, 2011, 4 (1) : 295-316. doi: 10.3934/krm.2011.4.295

[13]

Kai Wang, Hongyong Zhao, Hao Wang. Geometric singular perturbation of a nonlocal partially degenerate model for Aedes aegypti. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022122

[14]

Rowan Killip, Soonsik Kwon, Shuanglin Shao, Monica Visan. On the mass-critical generalized KdV equation. Discrete and Continuous Dynamical Systems, 2012, 32 (1) : 191-221. doi: 10.3934/dcds.2012.32.191

[15]

Hao-Chun Lu. An efficient convexification method for solving generalized geometric problems. Journal of Industrial and Management Optimization, 2012, 8 (2) : 429-455. doi: 10.3934/jimo.2012.8.429

[16]

Fabio Camilli, Annalisa Cesaroni. A note on singular perturbation problems via Aubry-Mather theory. Discrete and Continuous Dynamical Systems, 2007, 17 (4) : 807-819. doi: 10.3934/dcds.2007.17.807

[17]

Zhaoquan Xu, Jiying Ma. Monotonicity, asymptotics and uniqueness of travelling wave solution of a non-local delayed lattice dynamical system. Discrete and Continuous Dynamical Systems, 2015, 35 (10) : 5107-5131. doi: 10.3934/dcds.2015.35.5107

[18]

Wenlei Li, Shaoyun Shi. Singular perturbed renormalization group theory and its application to highly oscillatory problems. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1819-1833. doi: 10.3934/dcdsb.2018089

[19]

Piotr Gwiazda, Sander C. Hille, Kamila Łyczek, Agnieszka Świerczewska-Gwiazda. Differentiability in perturbation parameter of measure solutions to perturbed transport equation. Kinetic and Related Models, 2019, 12 (5) : 1093-1108. doi: 10.3934/krm.2019041

[20]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 701-746. doi: 10.3934/dcds.2020298

2021 Impact Factor: 1.865

Metrics

  • PDF downloads (68)
  • HTML views (27)
  • Cited by (0)

[Back to Top]